Share this:

What medicine do you take? Do you exercise? If so, how often?

Posted by @nativefloridian in Just Want to Talk, Oct 15, 2011

What medicine do you take? Do you exercise? If so, how often? What is it that depresses you? @ahmedullah


Posted by @ahmedullah, Oct 16, 2011

I take Kamadrin,laxotinal,sarinas.I don't exercise properly.I have eye problem.I sometime see things speacially in the evening.I have illussion problem.Sometime i become confuse.
The thing that depresses me is my financial problems.I have done nothing. Only thing I done is my studies.I also fell in love.But she left me.My medicines also depresses me.
Tell me what to do.


Posted by @nativefloridian, Oct 16, 2011

Ahmedullah, I can not tell you what to do. I can tell you that you are not alone. Lots of people have the same problems. I have financial, love, medical and family problems... in fact, sometimes it is depressing to me if I really think about all of it. I try to focus on more of the positive aspects of my life in order to move forward. Losing someone you love is difficult too. Have you grieved the loss of your woman? If not, you should go through the grief process. I promise you will feel better after grieving this loss. I know it is not easy to let go of someone you love, especially when it is not your decision. I will say a prayer for you to feel healing in your heart.

I'm not familiar with your medicines but I will look them up online and learn more about them. I suspect they are not adequate for your condition. Is there another medical problem besides depression and anxiety that you are on medication for? I do know that exercise is very beneficial for you and it would be good if your health allows it. Maybe check with your doctor first. When your medicine is not helping you, your doctor should know right away. Can you afford to go see the doctor?


Posted by @nativefloridian, Oct 17, 2011

Ahmedullah, I was reading about your Kamadrin and laxotinal medicines. Do you have Parkinson's disease? Kamadrin is prescribed for Parkinson's alot. The side affects from both those medicines include eye problems, confusion, depression, etc. If I were you I'd get more than one doctor's opinion because you don't have to live like that. I think this is applicable in your situation: " Speak to your doctor about any of these effects; your dosage may need to be adjusted or treatment discontinued. " I know you just can't stop taking that kind of medicine without being under doctor's care. Please make an appointment soon! I hope you can do so this week.


Posted by @sad, Nov 19, 2011

hey dude. i understand completely. my husband just died and ive never had to face finances by myself. life has turned upside down for me

Please login or become a member to post a comment.